# SDR CA110607001

- Difficulty date: June 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE 1 -10 SEC AFTER START, AND AFTER STABILIZED ENGINE OPERATION, THE AUTOMATIC ENGINE SHUTDOWN OCCURRED.  NO RESTART OF ENGINE POSSIBLE.  REMAINING MSG. LT FADEC FAULT 1 + LT THROTTLE FAULT/STATUS MSGS.  READ OUT OF THE MDC WAS REPORTED BY OUR MECHANICS: "LT THROTTLE FAULT" STATUS MESSAGE NOT MORE DISPLAYS ON EICAS. MDC SHOWS: "LT FADEC FAILED OVERSPD TEST FAIL CH B", FAULT ISOLATION CODE 351-11, CURRENT FAULTS PAGE AND "THROTTLE QUAD FAILED/WIRING RVDT CH A/B DISAGREE".
